MathSciNet Relay Station
MathSciNet bibliographic data
MR2846355 03D80 (03C57 06E05)
Harris, Kenneth; Montalbán, Antonio On the $n$-back-and-forth types of Boolean algebras. Trans. Amer. Math. Soc. 364 (2012), no. 2, 827–866.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement